# SDR USAA2009071691845

- Difficulty date: July 7, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4 - MAJOR REPAIR - NR 03C10753060/007 - LEVEL 2 EXFOLIATION CORROSION ON FLOOR BEAM UPPER T-CAP AT BS328 BETWEEN LBL34 TO RBL65.  REPAIRED FLOORBEAM UPPER T-CAP AT BS328 BETWEEN LBL34 TO RBL65 IAW B737 SRM 53-10-51.
